# SDR A8ZR20180911004

- Difficulty date: June 20, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 37,318 hours, 50,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED DOUBLER REPAIR AT STA 213.8 & BETWEEN S16S AND S17S FOR DENT REF EA 48-2018-042 REV ORIGINAL ISSUE DATED 06/20/2018.
